Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    flex-s is offline New Member
    Join Date
    Jun 2002
    Posts
    2

    Side Effects - Getting a Fever

    Anyone ever heard of getting a fever by using D-Bol combined with Testovirin ? I did a 1cc shot of Testovirin 250 last night, and took two D-bol tabs this morning.. by late afternoon, I had a fever of a 102F...

    Any ideas ?

  2. #2
    Medicine Man's Avatar
    Medicine Man is offline Associate Member
    Join Date
    Oct 2001
    Location
    IL
    Posts
    303
    dude... i get a fever from dbol thats why i cant use it... testov ... i absolutely LOVE never had a problem with it... however, your body may be producing an immune response to the drugs because its sees it as foreign... take some IBP and see if the fever goes away. If you have the fever for TOO LONG... stop using the dbol...
    good luck
    MM
    * ice your head bro... or put cold wash cloth on there... 102 is very dangerous!

  3. #3
    flex-s is offline New Member
    Join Date
    Jun 2002
    Posts
    2
    Thanks for the info dude...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •